# SDR SWIA20230908719

- Difficulty date: July 19, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UNDER OUTBOARD GROUND SPOILER WS137.0 CRACKED     (C-CHECK RO 9/6/2023)    REPAIRED CRACK TO TRAILING EDGE RIB AT WS130.10 RHS PER R.E.O. 601R-57-51-1020 REV. -- DATED 2023-07-21. COMPLIED WITH ALL APPLICABLE STEPS SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND (M-337)
